# SDR G41A2011F00214

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 55104
- Aircraft time: 14,242 hours, 13,645 cycles
- Engine: Garrtt TFE7313
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Limiter
- Part number: 10336813
- Condition: Blocked
- Location: Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL FLIGHT 380, THE CABIN ALTITUDE STARTED TO RISE AND THE EMERGENCY PRESSURIZATION WAS ACTIVATED, CREW ASKED FOR DESCENT TO A LOWER ALTITUDE. DESCENDING UNDER 30,000 FT CABIN PRESSURE STABILIZED, THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  THE ACFT WAS FLOWN BACK TO DEPARTURE AT 25,000 FT FOR MX, THE CABIN ALTITUDE LIMITER WAS FOUND TO HAVE DUST ACCUMULATION AROUND THE PRESSURE INLET SCREEN CAUSING IT TO SENSE A FALSE ALTITUDE. THE CABIN ALTITUDE LIMITER SCREEN WAS CLEANED AND THE PRESSURIZATION SYS TESTED ON THE GROUND, NO DISCEREPANCIES NOTED.
